Multiplicity theorems for the Dirichlet problem involving the p-Laplacian

Roberto Livrea, Roberto Livrea, Gabriele Bonanno

Research output: Contribution to journalArticlepeer-review

60 Citations (Scopus)

Abstract

Multiplicity theorems for the Dirichlet problem involving the p-Laplacian were proved using variational approach. It was shown that there existed an open interval and a positive real number, and each problem admits at least three weak solutions. Results on the existence of at least three weak solutions for the Dirichlet problems were established.
Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalNONLINEAR ANALYSIS
Volume54
Publication statusPublished - 2003

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Multiplicity theorems for the Dirichlet problem involving the p-Laplacian'. Together they form a unique fingerprint.

Cite this